# SDR CA120604003

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 11,434 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C66
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 07416032
- Condition: Cracked
- Location: Rt Mlg
- Part time: 810 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A PROGRESSIVE CARE INSPECTION, A CRACK WAS FOUND ON THE RT MLG SUPPORT BRACKET.  THE CRACK WAS APPROX .7500 LONG.  THE CRACK WAS LOCATED WHERE BOLT GOES THROUGH THE BRACKET TO THE ATTACHMENT POINT.
